# SDR FDEA201502160536

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 478 hours, 15,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR ACTUATOR FITTING CRACKED.  REMOVED THE AFT CARGO DOOR ASSEMBLY IAW AMM 52-32-11-04.  REPLACED THE FRAME HEAD IAW SRM 51-40-21.  INSTALLED THE AFT CARGO DOOR ASSEMBLY IAW AMM 52-32-11-04.  TESTED OK.
